WoRMS name details

Jaliscia caulolatili Faustino, Martínez & Tantaleán, 2017

1264367  (urn:lsid:marinespecies.org:taxname:1264367)

 unaccepted (Publication not compliant with Article 8.5 (2012) of the ICZN re. e-publications)
Species
marine
FAUSTINO M, K.D; MARTÍNEZ R, R.; TANTALEÁN V, M. (2017). Monogeneos parásitos en Caulolatilus affinis (Jenyns, 1840), (Malacanthidae) de Puerto Cabo Blanco, Piura, Perú. Peruvian Journal of Parasitology. 23 (1): 38-53., available online at http://www.asopepaperu.com/ojs/index.php/pervjparasitol/article/view/49 [details]   
Type locality contained in Peruvian part of the South Pacific Ocean  
type locality contained in Peruvian part of the South Pacific Ocean [details]
WoRMS (2018). Jaliscia caulolatili Faustino, Martínez & Tantaleán, 2017. Accessed at: http://www.marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=1264367 on 2018-07-17
Date
action
by
2018-07-13 13:51:00Z
created
2018-07-13 17:44:00Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description FAUSTINO M, K.D; MARTÍNEZ R, R.; TANTALEÁN V, M. (2017). Monogeneos parásitos en Caulolatilus affinis (Jenyns, 1840), (Malacanthidae) de Puerto Cabo Blanco, Piura, Perú. Peruvian Journal of Parasitology. 23 (1): 38-53., available online at http://www.asopepaperu.com/ojs/index.php/pervjparasitol/article/view/49 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

From editor or global species database
Validity This is the first published description of Jaliscia caulolatili, but the journal is not compliant with Article 8.5 (2012) of the ICZN re. e-publications. The original description of Jaliscia caulolatili Pérez-Urbiola, 1993 was in a thesis. [details]